# SDR IPXA09656275

- Difficulty date: June 2, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 33,365 hours, 10,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587679
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C STA 540 - 654 + 22, LBL 55 TO LBL 77, MCD FLOOR PANEL FOUND DAMAGED.  FLOOR PANEL FABRICATED AS PER EO B767-5320-9693-F AND INSTALLED AS PER AMM 53-01-01.
